# SDR ASAA2018112927195

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 35,613 hours, 12,182 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Condition: Seized
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING SMELL IN CABIN WITH SMOKE.  GROUNDED - YES. R/R AIR CYCLE MACHINE IAW AMM 21-52-00, OPS CHECK/ LEAK CHECK GOOD. THIS CLEARS MDDR 61722, PLACARD REMOVED, MEL LIST UPDATED, MCC NOTIFIED.
